Translator Disclaimer
2004 When is the unit tangent sphere bundle semi-symmetric?
Eric Boeckx, Giovanni Calvaruso
Tohoku Math. J. (2) 56(3): 357-366 (2004). DOI: 10.2748/tmj/1113246672

Abstract

We prove that the unit tangent sphere bundle of a Riemannian manifold is semi-symmetric if and only if it is locally symmetric, i.e., the base manifold is either flat or it is two-dimensional with constant sectional curvature 1.

Citation

Download Citation

Eric Boeckx. Giovanni Calvaruso. "When is the unit tangent sphere bundle semi-symmetric?." Tohoku Math. J. (2) 56 (3) 357 - 366, 2004. https://doi.org/10.2748/tmj/1113246672

Information

Published: 2004
First available in Project Euclid: 11 April 2005

zbMATH: 1076.53032
MathSciNet: MR2075771
Digital Object Identifier: 10.2748/tmj/1113246672

Subjects:
Primary: 53C15
Secondary: 53C35, 53D10

Rights: Copyright © 2004 Tohoku University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.56 • No. 3 • 2004
Back to Top